# SDR U2RA2025020400006

- Difficulty date: December 28, 2024
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 65B15428604
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DATUM AIRCRAFT, CHAFING DAMAGE WAS FOUND ON BSTA 1265 FRAME STRAP PIN 65B15428-604 BETWEEN S-17R/S-18R, AT R3 MED CUTOUT.
